# SDR AALA20100403MIA03

- Difficulty date: April 3, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 16,858 hours, 2,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 26 SEAT C.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT ROW 26 SEAT C.  OPS CHECKED NORMAL.
